IEEE - Institute of Electrical and Electronics Engineers, Inc. - The axis-crossing intervals of random functions

Author(s): J. McFadden
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 December 1956
Volume: 2
Page(s): 146 - 150
ISSN (Paper): 0096-1000
ISSN (Online): 2168-2712
DOI: 10.1109/TIT.1956.1056822
Regular:

For an arbitrary random process\xi(t)there exists a functionx(t)which may be obtained by infinite clipping. The axis crossings ofx(t)are identical with those of\xi(t). This paper relates the... View More

Advertisement